Publications

prepublications 2016 LIMIT VALUE OF DYNAMIC ZERO-SUM GAMES WITH VANISHING STAGE DURATION, hal-01291569.
Articles publiés

2016 Uniform Value for Recursive Games with Compact Actions, Operations Research Letters , 44, 575-577. (avec X. Li)

2016 Operator approach to  values of  stochastic games with varying stage duration, International Journal of Game Theory,  45:389–410. (avec G. Vigeral)

2016 Finite composite games: equilibria and dynamics, Journal of Dynamics and Games, 3,  101–120. (avec C. Wang))

2016 On the values of repeated games with signals, Annals of Applied Probability, 26,  402–424. (avec Gimbert H., Renault J.,  Venel X., Zielonka W.)

2015 Reversibility and oscillations in zero-sum discounted stochastic games,  Journal of Dynamics and Games, 2, 103-115. (avec G. Vigeral)

2014 Advances in zero-sum dynamic games, Chapter 2, 27-93, Handbook of Game Theory (vol. IV) ed. by P. Young and S. Zamir. (avec R. Laraki)

2013 Delegation equilibrium payoffs in integer-splitting games, RAIRO Operations Research, 47, 47-58. (avec C. Wan)

2013 Existence of the limit value of two person zero-sum discounted repeated games via comparison theorems, J Optim Theory Appl, 157, 564-576. (avec G. Vigeral)

2012 A continuous time approach for the asymptotic value in two-person zero-sum repeated games, SIAM J. on Control and Optimization, 50, 1573-1596.(avec P. Cardaliaguet, R. Laraki)

2012 Perturbation of set-valued dynamical systems, with applications to game theory, Dynamic Games and Applications, 2, 195-205. (avec M. BenaÏm, J. Hofbauer)

2011 Zero-sum repeated games: recent advances and new links with differential games, Dynamic Games and Applications, 1,172-207.

2011 On some global and unilateral adaptive dynamics, In Evolutionary Game Dynamics, K. Sigmund (ed.), Proceedings of Symposia in Applied Mathematics, 81-109.

2011 Routing games in the many players regime, In 5th International ICST Workshop on Game Theory in Communication Networks (GameComm), 525-527. (avec E. Altman, R. Combes, Z. Altman)

2010 A payoff-based learning procedure and its application to traffic games, Games and Economic Behavior, 70, 71-83. (avec R. Cominetti et E. Melo)

2010 Evolution equations for maximal monotone operators: asymptotic analysis in continuous and discrete time, Journal of Convex Analysis, 17, 1113-1163. (avec J. Peypouquet)

2010 Asymptotic properties of optimal trajectories in dynamic programming, Sankhya, Vol. 72-A, 237-245. (avec G. Vigeral et X. Venet)

2010 Repeated games with public uncertain duration process, International Journal of Game Theory, 39, 29-52.  (avec A. Neyman)

2009 Repeated games and qualitative differential games : approachability and comparison of strategies, SIAM J. on Control and Optimization, 48, 2461–2479. (avec S. Assoulamani et M. Quincampoix)

2009 Time average replicator and best reply dynamics, Mathematics of Operations Research, 34, 263–269. (avec J. Hofbauer et Y. Viossat)

2009 Exponentional weight algorithm in continuous time, Mathematical Programming, 116, 513-528.

2008 Strong asymptotic convergence of evolution equations governed by maximal monotone operators with Tikhonov regularization, Journal of Differential Equations, 245, 3753-3763. (avec R. Cominetti et J. Peypouquet)

2007 Minmax via differential inclusion, Journal of Convex Analysis , 14, 271-274. (avec E. Lehrer)

2006 Stochastic approximations and differential inclusions. Part II : Applications, Mathematics of Operations Research, 31, 673-695. (avec M. Benaim et J. Hofbauer)

2006 Théorie des Jeux : le prix Nobel pour les travaux de R.J. Aumann, Matapli, 79, 47-70. (avec F. Forges, J. Renault et N. Vieille)

2006 Best response dynamics for continuous zero-sum games, Discrete and Continuous Dynamical Systems –Series B, 6, 215-224. (avec J. Hofbauer)

2005 Stochastic approximations and differential inclusions, SIAM J. on Control and Optimization, 44, 328-348. (avec M. Benaim et J. Hofbauer)

2005 New approaches and recent advances in two-person zero-sum repeated games, Advances in Dynamic Games, A. Nowak and K. Szajowski (eds.), Birkhauser, 67-93.

2004 Asymptotic properties of monotonic non expansive mappings, Discrete Events Dynamic Systems, 14, 109-122.

2003 Stochastic games: classification and basic tools, Chapter 3
Discounted stochastic games: the finite case, Chapter 5
Symmetric incomplete information games as stochastic games, Chapter 21
Stochastic games with incomplete information, Chapter 25
Operator approach to stochastic games, Chapter 27
dans Stochastic Games and Applications, (NATO ASI), A. Neyman and S. Sorin (eds.), Kluwer Academic Publishers.

2002 Bluff and reputation, dans Game Theory and Economic Analysis, C. Schmidt ed., Routledge, 57-73.

2001 An operator approach to zero-sum repeated games, Israel Journal of Mathematics, 21, 221-246, (avec D. Rosenberg).

2000 Sequence of opponents and reduced strategies, International Journal of Game Theory, 29, 359-364, (avec J.-P. Beaud).

2000 Game Theory 1950-2000, Developments in Mathematics 1950-2000, J.-P. Pier ed., Birkhauser, 1013-1047.

1999 von Neumann-Morgenstern, Nash et Arrow-Debreu: théorie des jeux et équilibre général, Cahiers d'Economie Politique, 35, 7-17.

1999 Merging, reputation and repeated games with incomplete information, Games and Economic Behavior, 29, 274-308.

1998 On the impact of an event, International Journal of Game Theory, 27, 315-330.

1998 ε- consistent equilibrium in repeated games, International Journal of Game Theory, 27, 231-244, (avec E. Lehrer).

1998 Equilibria in repeated games of incomplete information: the general symmetric case, International Journal of Game Theory, 27, 201-210, (avec A. Neyman).

1997 Equilibria in repeated games of incomplete information: the deterministic symmetric case,  Game Theoretical Applications to Economics and Operations Research, T. Parthasarathy and alii (eds.), Kluwer, 129-131, (avec A. Neyman).

1997 One-shot public mediated talk, Games and Economic Behavior, 20, 131-148, (avec E. Lehrer).

1997 Communication, correlation and cooperation,  Cooperation: Game Theoretic Approaches, (NATO ASI), S. Hart and A. Mas Colell (eds.), Springer, 199-218.

1997 Cooperation through repetition, dans Cooperation: Game Theoretic Approaches, (NATO ASI), S. Hart and A. Mas Colell (eds.), Springer, 169-198.

1996 Strategic market games with exchange rates, Journal of Economic Theory, 69, 431-446.

1995 Bluff et réputation, Revue d’Economie Politique, 105, 583-600.

1995 A note on repeated extensive games, Games and Economic Behavior, 9, 116-123.

1994 Implementation with plain conversation,  Game Theoretic Methods in General Equilibrium Analysis, (NATO ASI), J.-F. Mertens and S. Sorin (eds.), Kluwer Academic Publishers, 261-268.

1994 General equilibrium and cooperative games: basic results,  Game Theoretic Methods in General Equilibrium Analysis, (NATO ASI), J.-F. Mertens and S. Sorin (eds.), Kluwer Academic Publishers, 17-33, (avec B. Allen).

1993 Asymptotic properties in dynamic programming, International Journal of Game Theory, 22, 1-11, (avec D. Monderer).

1992 Information and rationality: some comments, Annales d’Economie et de Statistique, 25/26, 315-325.

1992 A Uniform tauberian theorem in dynamic programming, Mathematics of Operations Research, 17, 303-307, (avec E. Lehrer).

1992 Repeated games with complete information, Handbook of Game Theory with Economic Applications, R.J. Aumann and S. Hart (eds.), Elsevier Science Publishers, 71-107.

1991 “Big Match” with incomplete information (III),  Stochastic Games and Related Topics: Shapley Honor Volume, T.E.S. Raghavan and alii (eds.), Kluwer Academic Publishers, 101-112, (avec S. Zamir).

1990 Supergames,  Game Theory and its Applications, T. Ishiishi, A. Neyman and Y. Tauman (eds.), Academic Press, 46-63.

1989 Cooperation and Bounded Recall, Games and Economic Behavior, 1, 5-39, (avec R.J. Aumann).

1989 On repeated games without a recursive structure: existence of lim vn, International Journal of Game Theory, 18, 45-55.

1987 a) Repeated games, 1922-26
b) Games with infinitely many players, 1926-29
c) Nash equilibria, 3255-56
 Encyclopedia of Systems and Control, M.G. Singh ed., Pergamon Press.

1986 Asymptotic properties of a non zero-sum stochastic game, International Journal of Game Theory, 15, 101-107.

1986 On repeated games with complete information, Mathematics of Operations Research, 11, 147-160.

1985 On a repeated game with state dependent signalling matrices, International Journal of Game Theory, 14, 249-272.

1985 A 2-person game with lack of information on 1 and 1/2 sides, Mathematics of Operations Research, 10, 17-23, (avec S. Zamir).

1985 “Big Match” with lack of information on one side, Part II, International Journal of Game Theory, 14, 173-204.

1984 “Big Match” with lack of information on one side, Part I, International Journal of Game Theory, 13, 201-255.

1984 On a pair of simultaneous functional equations, Journal of Mathematical Analysis and Applications, 98, 296-303.

1983 Some results on the existence of Nash equilibria for non zero-sum games with incomplete information, International Journal of Game Theory, 12, 193-205.

1982 Optimal behavioral strategies in zero-sum games with almost perfect information, Mathematics of Operations Research, 7, 14-31, (avec J.-P. Ponssard).

1980 Jeux répétés à information incomplète, Cahiers de l'ISMEA, XIV, 1541-1555.

1980 Some results on zero-sum games with incomplete information : the dependent case, International Journal of Game Theory, 9, 233-245, (avec J.-P. Ponssard).

1980 The L.P. formulation of finite zero-sum games with incomplete information, International Journal of Game Theory, 9, 99-105, (avec J.-P. Ponssard).

1979 A note on the value of zero-sum sequential repeated games with incomplete information, International Journal of Game Theory, 8, 217-223.

1976 La théorie du marchandage de Nash comme jeu avec présupposés stratégiques, Bulletin de Mathématiques Economiques, 13, 89-105.

Ouvrages
2015 Repeated Games, J.-F. Mertens, S. Sorin, S. Zamir, Cambridge University Press.    
2013 Bases Mathématiques de la Théorie des Jeux, Ecole Polytechnique, Ellipses. (avec R. Laraki et J. Renault)    

2003 Stochastic Games and Applications, (NATO ASI), A. Neyman and S. Sorin (eds.), Kluwer Academic Publishers.
 
2002 A first course on zero-sum repeated games, Mathématiques et Applications, 37, Springer.
  1994 Repeated Games, CORE Discussion Papers 9420, 9421, 9422, 560 p., (avec J.-F. Mertens et S. Zamir).
 

1994 Game Theoretic Methods in General Equilibrium Analysis, (NATO ASI), J.-F. Mertens and S. Sorin (eds.), Kluwer Academic Publishers.
 

  1979 Une introduction aux jeux répétés à deux joueurs, à somme nulle et à information incomplète , Cahiers du Groupe de Mathématiques Economiques, 1, 92 p., 1979. (version anglaise IMSSS, Stanford, 1980).

 

Divers

Sorin, S. (1998)                                                                                                                                                                                                                              Distribution   equilibrium  I: Definition  and  examples, Cahier du THEMA, 9835.

Sorin, S. (1997)
Analyse des situations de relations stratégiques: approche par la théorie des jeux.
in: J. Affichard ed., Décentralisation des organisations et problèmes de coordination : les principaux cadres d'analyse, L'Harmattan, 39-46.

Sorin, S. (1996)
Review of R.J. Aumann and M. Maschler eds,. Repeated Games with Incomplete Information,
Games and Economic Behavior, 16, 347-352.

Sorin, S. (1987)
Bounded rationality and repeated games,
H.W. Kuhn ed,. "Bounded rationality and incomplete information models", Proceedings of the NATO Advanced Studies Institute, Capri, 1987 .

Sorin, S. (1980)
An introduction to two person zero-sum repeated games with incomplete information.
T.R.312, IMSSS, Stanford University.

Levine, P. and S. Sorin (1976)
Cooperation and competition in a short run duopoly model with long run constraints.
CORE Discussion Paper 7622.